# SDR UIEA2020031700458

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,504 hours, 19,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT 1ST AND 2ND OBS SMOKE GOGGLE DAMAGED.( REMOVED AND REPLACED COCKPIT 1ST AND 2ND OBS SMOKE GOGGLES PER B747-400 AMM 25-13-00. )
